IJPAM: Volume 58, No. 2 (2010)

ERRATUM TO:
FROBENIUS PUSH-FORWARDS ON SMOOTH QUADRICS
International Journal of Pure and Applied Mathematics
46, No. 4 (2008), 485-491

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.

Received: January 4, 2010

AMS Subject Classification:

Key Words and Phrases:

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 2